# SDR CA050418016

- Difficulty date: April 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 10,173 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371T
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A ROUGH RUNNING ENGINE.  RT MAGNETO FOUND TO BE UNSERVICABLE.
